i am 32 years old just had my birthday and was out drinking a couple days before that my chest had a weird sensation,,then after a couple hard night of partying I haave anxiety, constant heart palpitations, Ive been listening to it and feeling my heart but it doesnt sound like its skipping beats but im really aware of it, dizzy and kinda short of breath..I also have gerd and have been on prilosec for 4 years.. should i be concerned or is this an anxiety disorder or side effect of prilosec?? heart disease? what do you think please help
rod44 is right. You need to see a doctor. Alcohol aggravates anxiety, for me it was always the next day and usually I had 2 day hangovers. I have mitral-valve prolapse. I quit smoking 2.5 years ago and quit drinking almost 2 years ago. When I was drinking and smoking I experienced all kinds of stuff, the heart palps, dizziness, shortness of breath. Not worth it, at all. No one here can tell you if you have heart disease, but we can tell you from our own experience that alcohol will aggravate every existing condition you already have.
You mention the prilosec or heart disease but miss the one thing that is causing your issues...Drinking. This is only a sneak peak into what happens. Listen to your body, it is trying to tell you something.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.